It would depend on how severe your allergic reaction had progressed, how much symptom relief you got, and, in general, how you are feeling. If your reaction was severe, and for example, you still had a rash - hives - then I would recommend you take two Claritin 10mg by mouth, take 50mg of Benadryl, then, yes - go to the hospital or a freestanding ER. The effects of the epipen will wear off, but the antigen, which in your case is the peanut, would still be lingering in your body. So, when the medication in the epipen wears off, your symptoms may very well return. So, it is a good idea to be in a place where medical professionals can observe you for a period of time, and be able to treat you if the returning symptoms are severe. The short answer is, yes. I recommend you read the instructions that came with it, and also maybe Google "epipen." This will give you a good idea of what is recommended.